Alert archive / Indiana / Tornado Warnings in 2019

Tornado Warning 11, NWS Louisville, KY

June 23, 2019Floyd County, Harrison County, Indiana; Jefferson County, Kentucky

NWS Louisville, KY issued this tornado warning at Jun 23, 2019, 4:16 PM EDT for Floyd County, Harrison County, Indiana; Jefferson County, Kentucky. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2019, 4:16 PM EDT (20:16 UTC)
Expired
Jun 23, 2019, 4:30 PM EDT
In force
14 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Floyd County, IN, Harrison County, IN, Jefferson County, KY

The radar

The Louisville radar (KLVX), 25 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 2:06 PM EDTSevere Thunderstorm WatchSPC7 hr
Jun 23, 3:09 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1782 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

463 
WFUS53 KLMK 232016
TORLMK
INC043-061-KYC111-232030-
/O.NEW.KLMK.TO.W.0011.190623T2016Z-190623T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
416 PM EDT Sun Jun 23 2019

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  East central Harrison County in south central Indiana...
  South central Floyd County in south central Indiana...
  West central Jefferson County in central Kentucky...

* Until 430 PM EDT.
    
* At 416 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Corydon, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Louisville, New Albany, Shively, St. Dennis, Pleasure Ridge Par,
  Pleasure Ridge Park, Lanesville, New Middletown, Bridgeport and
  Breckenridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3817 8609 3825 8609 3827 8580 3814 8582
TIME...MOT...LOC 2016Z 270DEG 35KT 3821 8604 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

EBW
1 follow-up statement
672 
WWUS53 KLMK 232026
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
426 PM EDT Sun Jun 23 2019

INC043-061-KYC111-232036-
/O.EXP.KLMK.TO.W.0011.000000T0000Z-190623T2030Z/
Harrison IN-Floyd IN-Jefferson KY-
426 PM EDT Sun Jun 23 2019

...THE TORNADO WARNING FOR EAST CENTRAL HARRISON...SOUTH CENTRAL
FLOYD AND WEST CENTRAL JEFFERSON COUNTIES WILL EXPIRE AT 430 PM
EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Indiana. A Severe Thunderstorm Watch also remains in
effect until 800 PM EDT for central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville  Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3817 8609 3825 8609 3827 8580 3814 8582
TIME...MOT...LOC 2026Z 270DEG 35KT 3821 8595 

$$

EBW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 3:45 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 23, 3:45 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
345 PM EDT Sun Jun 23 2019

.Short Term...(This evening through Monday)
Issued at 335 PM EDT Sun Jun 23 2019

Southern Indiana and most of central Kentucky were under a Severe
Thunderstorm Watch as of 315pm as a line of strong to severe storms
was moving east into the area.  Mesoanalysis shows an axis of 1000
j/kg DCAPE and 3000-4000 j/kg of SBCAPE over the area supportive of
a damaging wind threat.  While overall 0-6 km bulk shear (20-25 kts)
is lacking attm, that number will increase to 30-40 kt this evening
as an upper level trough pushes northeast through the region.
Overall think that damaging winds will be the main threat with
storms this evening now through around 10-11pm.  However, as better
wind support arrives this evening with robust CAPE values, hail
might reach severe levels. In addition, SRH will increase this
evening as well possibly bringing an isld tornado threat especially
to west central KY.  The severe threat east of I-65 is still in
question as loss of diurnal instability later this evening combined
with weak upper level ridging may limit storm strength. Isolated
flooding issues may present themselves in any areas that see
repeated storms tonight.

After evening storms end, the overnight period should be relatively
quiet with a relative lull in convection.  Closer to sunrise though,
another convective complex is expected to develop on the nose of a
strong LLJ with an upper level shortwave accompanying.  The complex
should develop over northern TN/southern KY and move northeast
through the day on Mon.  While storms may initially be elevated, a
severe threat may materialize for east central KY Mon afternoon
especially ahead of a weak cool front and upper trough.  Again the
main threat will be damaging winds but some hail and isolated
flooding cannot be ruled out.

Monday evening an area of showers and perhaps a rumble of thunder
will push through the region associated with the last shortwave in
the large upper level trough.  This should end precipitation Monday
night.

Temperatures will remain muggy in the low 70s for lows tonight and
lower/mid 80s for highs Mon.  Mon night lows should dip into the 60s.

&&

.Long Term...(Monday night through Sunday)
Updated at 330 PM EDT Sun Jun 23 2019

Quasi-zonal flow will move in behind the departing trough on
Tuesday, with a ridge beginning to form over the Central US that
will continue to intensify through the end of the week. This pattern
suggests a drier and less active period of weather for the area,
with temperatures around or slightly above normal (upper 80s into
lowers 90s) and dewpoints in the mid 60s. The GFS hints at some
disturbances moving through the flow mid-week, so have added some
chance PoPs Tuesday afternoon in south-central KY and Wednesday
evening along and north of the Ohio River. In addition, with the
warm and moist airmass in place all week, cannot rule out isolated
to scattered diurnally driven storms.

Toward the end of the week, flow from the Gulf will open up with
more upper level shortwave activity arriving in the Ohio Valley.
This will result in better chances for showers/storms for the
weekend.

&&

.Aviation...(18Z TAF Issuance)
Updated at 200 PM EDT Sun Jun 23 2019

A complex of storms moving northeast through southwest Indiana will
impact HNB within the next hour causing IFR conditions and wind
gusts up to 45-50kts. If this storm complex maintains itself and
develops a bit more on the southern edge, SDF could be impacted as
early as 20Z.  However, the best time period for a line of
convection moving through all TAF sites will be this evening between
23-6Z.  MVFR-IFR conditions and gusty winds will likely accompany
these evening storms. Overnight expect mainly showers behind the
line of storms with a more notable complex of showers/storms
potentially developing around sunrise through the morning hours.

Outside of storms, expect mainly VFR conditions through tonight.
MVFR cigs may become more dominant at SDF/HNB tomorrow morning after
sunrise.

Winds through the TAF period will be SSW.  Higher gusts can be
expected in convection throughout the TAF period.  Winds may be
breezy tomorrow afternoon outside of storms as well.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...AMS
Long Term...JMB
Aviation...AMS
Hazardous weather outlook, Jun 23, 11:03 AM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1103 AM EDT Sun Jun 23 2019

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-241515-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
1103 AM EDT Sun Jun 23 2019 /1003 AM CDT Sun Jun 23 2019/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Periods of thunderstorms will again occur across the region today.
Some of the late afternoon and evening storms could become strong to
severe with the main threats being strong winds and hail. Heavy
downpours in storms combined with saturated soils from the rains of
the past week, could result in quickly rising small creeks as well as
ponding of water on roads.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Storms are expected on Monday as a cold front moves through. Locally
heavy downpours and gusty winds will be the main threats in addition
to the lightning that is found in every thunderstorm.

.SPOTTER INFORMATION STATEMENT...

JBS/13/AMS

In the hours before

Special weather statement, Jun 23, 2:29 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
229 PM EDT Sun Jun 23 2019

INZ076-077-083-084-231915-
Crawford-Orange-Washington-Dubois-
229 PM EDT Sun Jun 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DUBOIS...
NORTHWESTERN CRAWFORD...ORANGE AND WESTERN WASHINGTON COUNTIES...

At 229 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles east of Shoals to 11 miles east
of Jasper to near Dale. Movement was northeast at 45 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Paoli, English, Ferdinand, Orleans, French Lick, Stampers Creek,
Orangeville, Campbellsburg, West Baden Springs and Birdseye.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3842 8628 3826 8657 3825 8679 3820 8680
      3820 8698 3836 8679 3853 8676 3853 8668
      3869 8668 3869 8631 3873 8631 3876 8628
      3878 8620
TIME...MOT...LOC 1829Z 242DEG 39KT 3870 8668 3839 8673 3815 8702

EBW
Special weather statement, Jun 23, 2:37 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Louisville KY
137 PM CDT Sun Jun 23 2019

KYZ026-061-231915-
Butler-Ohio-
137 PM CDT Sun Jun 23 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BUTLER
AND SOUTHERN OHIO COUNTIES...

At 136 PM CDT, strong thunderstorms were clustered near Central City,
moving northeast at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Hartford, Morgantown, Beaver Dam, Centertown, Mchenry, Rockport,
Rochester, Monford, Huntsville and Mining City.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
      3755 8705 3760 8698 3726 8660 3707 8692
      3707 8694 3708 8693 3711 8689 3716 8693
      3718 8689 3724 8691 3727 8698 3732 8699
      3736 8703 3737 8708 3733 8711 3734 8714
TIME...MOT...LOC 1836Z 228DEG 24KT 3724 8703

EBW
Special weather statement, Jun 23, 3:20 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
320 PM EDT Sun Jun 23 2019

INZ076-077-231945-
Orange-Washington-
320 PM EDT Sun Jun 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ORANGE AND
WASHINGTON COUNTIES...

At 320 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Brownstown to 11
miles southwest of Salem to near English. Movement was northeast at
45 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Salem, Blue River, New Pekin, Campbellsburg, Hardinsburg, Little
York, Livonia, Saltillo, Fredericksburg and Smedley.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3876 8603 3877 8598 3876 8599 3875 8590
      3869 8589 3852 8593 3849 8596 3849 8599
      3842 8601 3842 8631 3840 8631 3840 8643
      3869 8634 3869 8631 3873 8631 3877 8628
      3878 8618 3876 8613 3878 8609
TIME...MOT...LOC 1920Z 240DEG 39KT 3880 8615 3848 8624 3839 8643

EBW
Special weather statement, Jun 23, 3:20 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
220 PM CDT Sun Jun 23 2019

KYZ023-024-026-027-061-232000-
Grayson-Butler-Hancock-Ohio-Breckinridge-
220 PM CDT Sun Jun 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HANCOCK...
NORTHEASTERN BUTLER...WESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE AND
EASTERN OHIO COUNTIES...

At 220 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southeast of Whitesville to 8
miles north of Morgantown. Movement was northeast at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Leitchfield, Hartford, Hardinsburg, Casey, Beaver Dam, Caneyville,
Fordsville, Concord, Mcquady and Steff.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3781 8650 3737 8626 3724 8675 3735 8689
      3763 8691
TIME...MOT...LOC 1920Z 240DEG 27KT 3759 8680 3734 8672

RJS
Special weather statement, Jun 23, 3:39 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
239 PM CDT Sun Jun 23 2019

KYZ061-062-070>075-232030-
Monroe-Warren-Logan-Simpson-Allen-Edmonson-Barren-Butler-
239 PM CDT Sun Jun 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LOGAN...
WEST CENTRAL MONROE...NORTHEASTERN SIMPSON...ALLEN...SOUTHEASTERN
BUTLER...WARREN...SOUTHWESTERN BARREN AND SOUTHWESTERN EDMONSON
COUNTIES...

At 239 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles east of Dunmor to near Three
Springs to Westmoreland. Movement was northeast at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Bowling Green, Scottsville, Plum Springs, Memphis Junction, Mount
Victor, Crestmoor, Anderson, Smiths Grove, Woodburn and Oakland.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3665 8642 3680 8655 3704 8689 3728 8648
      3712 8616 3671 8585 3663 8600
TIME...MOT...LOC 1939Z 224DEG 25KT 3705 8678 3687 8647 3658 8626

RJS
Special weather statement, Jun 23, 4:05 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
405 PM EDT Sun Jun 23 2019

INZ077-084-090-091-232030-
Crawford-Washington-Floyd-Harrison-
405 PM EDT Sun Jun 23 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HARRISON...
NORTHEASTERN CRAWFORD...NORTHWESTERN FLOYD AND SOUTH CENTRAL
WASHINGTON COUNTIES...

At 405 PM EDT, a strong thunderstorm was located 12 miles north of
Corydon, moving northeast at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Galena, New Pekin, Palmyra, Greenville, Fredericksburg, Shorts
Corner, Martinsburg, Bradford, Fairdale and Hancock Chapel.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3845 8599 3841 8600 3841 8597 3836 8594
      3830 8621 3839 8630 3854 8604
TIME...MOT...LOC 2005Z 235DEG 22KT 3838 8618

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:48 PM EDTSevere Thunderstorm WarningLMKDubois42 min
Jun 23, 2:29 PM EDTSpecial Weather StatementLMKOrange46 min
Jun 23, 3:14 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry31 min
Jun 23, 3:24 PM EDTSevere Thunderstorm WarningLMKPerry21 min
Jun 23, 3:31 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry29 min
Jun 23, 3:46 PM EDTSevere Thunderstorm WarningLMKPerry14 min
Jun 23, 3:56 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry34 min
Jun 23, 4:05 PM EDTSpecial Weather StatementLMKWashington25 min
Jun 23, 4:23 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison37 min
Jun 23, 4:58 PM EDTSevere Thunderstorm WarningLMKClark32 min
Jun 23, 7:53 PM EDTSevere Thunderstorm WarningLMKPerry37 min
Jun 23, 2:37 PM EDTSpecial Weather StatementLMKOhio38 min
Jun 23, 3:09 PM EDTSevere Thunderstorm WarningLMKButler36 min
Jun 23, 3:20 PM EDTSpecial Weather StatementLMKGrayson, Ohio40 min
Jun 23, 3:36 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren24 min
Jun 23, 3:39 PM EDTSpecial Weather StatementLMKAllen, Warren51 min
Jun 23, 3:49 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson41 min
Jun 23, 3:51 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock9 min
Jun 23, 4:07 PM EDTSevere Thunderstorm WarningLMKEdmonson, Warren23 min
Jun 23, 4:12 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Edmonson, Grayson, Hardin, Hart33 min
Jun 23, 4:32 PM EDTSevere Thunderstorm WarningLMKHardin, Hart, Larue28 min
Jun 23, 4:38 PM EDTSpecial Weather StatementLMKBarren, Cumberland, Green, Hart, Metcalfe, Monroe37 min
Jun 23, 4:46 PM EDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe29 min
Jun 23, 4:56 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson15 min
Jun 23, 5:06 PM EDTSevere Thunderstorm WarningLMKBarren, Cumberland, Metcalfe24 min
Jun 23, 5:16 PM EDTSpecial Weather StatementLMKGreen, Hart, Larue, Taylor44 min
Jun 23, 5:24 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Scott, Shelby, Spencer and 1 more36 min
Jun 23, 5:26 PM EDTSpecial Weather StatementLMKMarion, Washington34 min
Jun 23, 5:28 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Russell47 min
Jun 23, 5:50 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Clinton, Cumberland, Russell40 min
Jun 23, 5:55 PM EDTSpecial Weather StatementLMKBoyle, Mercer35 min
Jun 23, 6:01 PM EDTSpecial Weather StatementLMKFranklin, Harrison, Scott44 min
Jun 23, 6:21 PM EDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Garrard, Jessamine, Lincoln and 1 more24 min
Jun 23, 6:45 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln15 min
Jun 23, 6:50 PM EDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Madison, Nicholas40 min
Jun 23, 7:04 PM EDTSevere Thunderstorm WarningLMKOhio41 min
Jun 23, 7:12 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette33 min
Jun 23, 7:24 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio36 min
Jun 23, 7:54 PM EDTSpecial Weather StatementLMKButler, Logan36 min

Nearby

Tornado Warnings in Indiana, 2019Tornado Warnings in Kentucky, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.